Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Which type of diet or medication can aid in sustainable weight loss ?

Hello Sir. I currently weight 95. Some time back I was 89. I had PCOD but the doctor said it is fine now. Since like about 14 years there is only weight addition. I feel tired to do exercises. I used to walk a lot but now I dont feel that energetic. Apart from the diet plan like stopping sugars, fried foods, changing to chapati from there any medicines to aid weight loss? I have tried some ayurvedic medicines like Ayurslim and Smartlean. The first month looks like i reduce some but then no effect happens...Please guide me.
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Susk, Welcome to HealthcareMagic Forum.
Simple lifestyle changes will help you lose weight. What you have been doing is absolutely in the right manner, but the only thing what you need to have is Patience. Do no strain yourself, exercise regularly for an hour daily for 5 days a week. You need to go for brisk walk for 30 to 40 minutes daily with an average of 100 steps per minute. Avoid junk and high calorie foods and eat healthy nutritious balanced diet including fresh fruits and green veggies. Drink plenty of water and eat breakfast like a king, lunch like a prince and dinner like a Pauper. Do not go for dieting and avoid stress and sleep for 8 hours daily. You may also need medications for PCOD, consult a Gynecologist so that your periods become regular.
Wish you Good Health.
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor